# SDR CA100528012

- Difficulty date: May 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Doug DC-10-30F
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: RA11005122
- Condition: Corroded
- Location: Thrust Link
- Part time: 104,745 hours
- Component: Thrust Link
- Component part number: AVB7320501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RECENT SCHEDULED MX CHECK AND NR 2 ENGINE CHANGE PERSONNEL NOTICED EXCESSIVE PLAY AT THE TAIL PYLON THRUST LINK ASSY, PN AVB7320-501, LOWER ATTACHMENT.  FURTHER INVESTIGATION IDENTIFIED THAT THE ATTACH BOLT, PN RA11005-12-2, WAS WORN AND CORRODED.  NEW BOLTS WERE NOT AVAILABLE FROM THE OEM, USED REPLACEMENT BOLTS WERE PURCHASED AND DURING RECEIVING INSP, SURFACE CORROSION AND PITTING WAS IDENTIFIED ON THESE BOLTS AS WELL.
